# SDR CA130102006

- Difficulty date: December 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,251 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE QUIT AFTER LANDING.  ALL SETTINGS SET PROPERLY & GAUGES LOOKED CORRECT BEFORE LANDING.  ENGINE DID NOT WANT TO RE-START.  TOOK 3 TRIES BEFORE I WAS ABLE TO GET IT STARTED. TAXIED TO HANGAR.
